# SDR MK9A2013070800001

- Difficulty date: March 2, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Cessna 208B
- Aircraft serial: 208B1275
- Aircraft time: 9,184 hours, 19,589 cycles
- Engine: Pwa PT6A114A
- Engine time: 9,645 hours, 20,194 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 2622246202
- Part serial: NA
- Condition: Broken
- Location: Rt Wing
- Part time: 9,184 hours, 19,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, OF RT UPPER WING LIFT STRUT,  AFT UPPER WING LIFT STRUT FITTING WAS DISCOVERED TO BE BROKEN THROUGH THE BOLT HOLE THAT ATTACHES THE WING LIFT STRUT TO THE WING.
